# SDR USAA2012103100004

- Difficulty date: October 21, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR16 TO FR20, -Y1292.  REPLACED SEAT TRACK BETWEEN FR16 TO FR20, -Y1292 IAW A319 SRM 51-42-11 PAR 7, FIG 9 & 53-11-15 PAR.4, FIG 107.
